# SDR DHL9671536D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652463411
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT OUTBOARD MID-FLAP RIB FLANGE CRACKED AT OUTBOARD FORE FLAP TRACK.  REMOVED AND REPLACED RIB PER SRM 51-10-1.
